# SDR ASAA2022011039605

- Difficulty date: January 10, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N633VA
- Make and model: Airbus A320-214
- Aircraft serial: 03230
- Aircraft time: 44,509 hours, 14,007 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: D5725145120200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING UPPER TRAILING EDGE SKIN UPPER SURFACE HAS 17 EA CORRODED FASTENERS AT FALSE SPAR RIB 9 GROUNDED - YES. CORROSION ON LEFT WING UPPER TRAILING EDGE SKIN UPPER SURFACE AT 17 EA FASTENERS AT FALSE SPAR RIB 9 REPAIRED PER EA # A320-57EA-01457 DATED 08/11/2022, REV 00
